Dr appt

runthe
By runthe Latest Reply 2011-05-05 10:34:50 -0500
Started 2011-05-03 17:29:57 -0500

Hello to all, I went to see my PCP yesterday and she told me that my A1C went from a 13 to a 10. I know that to some that not good but to me that is. She then increased my Insulin to 85 units twice a day and my actos to 2 tablets. My numbers are still running all over the place but I am working on that really hard. Just wanted to keep everyone updated.
Lots of internet hugs to all.
Rhonda


19 replies

Jes P
Jes P 2011-05-05 00:45:38 -0500 Report

I'm new to this site and been having hard time with my diabetes. And like some of you might do when I have to deal with diabetes. I get down and feel like I'm the only one in the world with this problem. But thank you all for all your comments and replies shared. It reminds me that I'm not the only one, as must as I want to feel sorry for myself I can't. Because there is a lot of people just like me. Fighting the never ending battle of diabetes. Feeling the sam way I do (hating it!) but forging ahead. It may be small steps but its a step closer to where you want to be. Thank you all again

runthe
runthe 2011-05-05 09:45:23 -0500 Report

Hi Jes P and welcome to DC.
I have been a diabetic for almost 2 years and I am still learning. I feel frustrated all the time because of my numbers. The folks here had help me along with their good advice. I know that it will take time to learn about all the ups and downs of being a diabetic.

jayabee52
jayabee52 2011-05-05 04:50:25 -0500 Report

That's the only way most of us learn: Baby steps! I may know a lot now, but I had to learn what I know by taking small steps.

Welcome to DC Jess!

I pray we'll see more of you around the site

blessings to you nd yours!

James

nzingha
nzingha 2011-05-05 07:10:25 -0500 Report

u r right jayabee..I was expecting it to just happen with the snap of a finger..it takes time and getting to understand how your body reacts to not only food…but everything and even the people around u cause they bring stress to ur life…I say I'm allergic to some people so I have to learn ow to deal with them like my diabetes..(laugh out loud)

nzingha
nzingha 2011-05-04 20:30:49 -0500 Report

My doc put me on insulin and i realised my readings were jumping up and down and in fact were even worse than when I was on tablets. so i decided to seek a 2nd opinion. I went to a specialist who said there was no need for me to be on insulin as yet , so he put me back on tablets. The readings are going down slowly but the thing is once anything gets into my mouth, my head begins to feel light He also changed my BP tablets.. I am wondering what could be the cause of this. i have changed my eating habits..in fact i'm proud of myself, soups, porridges, loads of veg with the right amount of meat and no sweetners in anything, small piece of fruit..i cant believe i eat a half of a banana, low calorie milk in my decaffeinated coffee..i'm doing all the right things but it's still taking a while to drop back to 5, 6, 7…is this cause for concern…the lightheadedness when i eat that it?

runthe
runthe 2011-05-04 21:27:17 -0500 Report

MY doctors are suppose to work together to help me control my blood sugar. They always ask me what the other one is doing. I always tell them to look in the computer. Everythime I go back to them one or the other increases my insulin or my meds.

nzingha
nzingha 2011-05-05 04:55:54 -0500 Report

I think sometimes they are not quite sure of what they are doing. I am monitoring this thing myself and making notes of what happens when I eat what and then I will brief them..lol! It's not like my readings are that high..9-10… whats in that not to control with tablets? y put me on insulin?

runthe
runthe 2011-05-05 09:40:55 -0500 Report

I am going right now and buy a notebook to write down everything that I eat. I am taking notes. This is something that I need to do for myself. Most doctors just want to push drugs on you. Actos is suppose to cause problems with the heart and sh e wants to double my dose. I told her thanks but no thanks. LOL

nzingha
nzingha 2011-05-05 10:34:50 -0500 Report

yep..i agree… they push drugs or send u on insulin which means constant monitoring before u eat…i keep my diary on my computer ..my concern is the lighheadness after eating..dont like the feeling… watching it tho …

kimod1013
kimod1013 2011-05-04 17:24:32 -0500 Report

I think it shows you have been working at it!!! Way to go! I can't wait to see what my numbers will show in a couple of months! I was at 15 in April. It has to go down! That is awesome!

Harlen
Harlen 2011-05-04 15:17:23 -0500 Report

You done good keep up the great work
I know it's hard but you can do it .
Way to go Runthe
Best wishes
Harlen

RAYT721
RAYT721 2011-05-03 17:58:59 -0500 Report

Hey kiddo… going down is a lot better than going up. Perhaps the medication review can help with further lowering the a1c. I am glad to hear from you and appreciate the update. I have been thinking of you and many others who I have not seen online in awhile. Keep us posted on your journey and remember that we are all in this together so whether you're having a good day or bad, we are here for you and with you. Hugz and Heartz!